# SDR A6WA2017111745415

- Difficulty date: November 11, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 34,684 hours, 34,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS DO NOT ILLUMINATE.  REPAIRED A WIRE LF20A20N IAW ESPM.  OPS CHECKED GOOD.
